# SDR GTIA2023011636887

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 8,320 hours, 3,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,321 hours, 3,432 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"DURING EPSU SYSTEM TEST EPSU BATT IN FINS 12WL AND 13WL FAILED.
